# SDR CKSA97585

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45926
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAMED OUT FL330 IN CRUISE.  RESTARTED AFTER PERFORMING ENGINE FAILURE CHECK LIST.  BOOST PUMP ON - 2800 LBS NR 1 MAIN TANK.  CHECKED NR 1 TANK FOR OBSTRUCTIONS, NO DEFECTS NOTED.  CHECKED RIGGING OF NR 1 ENGINE FUEL SHUTOFF VALVE IAW DC8 MM 28-22-7.  CHANGED NR 1 FUEL FILTER IAW DC8 MM 73-20-2.  CHECKED NR 1 MAIN FUEL TANK INTERMEDIATE VALVE OPERATION OPS, CHECK NORMAL IAW DC8 MM 28-21-10.  NR 1 ENG OPS, CHECKS GOOD ON GROUND.
